# SDR FDEA200910243659

- Difficulty date: October 24, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 62,396 hours, 13,664 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pilot Valve
- Part number: 33990483
- Part serial: 657C
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

ON TAKE OFF BLEED AIR 2 OFF ALERT. TRIED MANUAL AND 2ND AUTO CHANNEL COULD NOT RESTORE (BLEED AIR 3 PREVIOUSLY  DEFERRED) AIR TURNBACK PHNL 90,000 LBS FUEL DUMPED.  REPLACED NR 2 PRESSURE REGULATOR PILOT VALVE IAW AMM  36-12-20-4. RAN NR 2 ENG IAW JRH.  NR 2 PNEU OP CHKS OK.  ACFT OK FOR SVC.
